# SDR 2001UALA01175

- Difficulty date: June 26, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Aircraft time: 40,493 hours, 22,207 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB HAS OIL CANNING AND DENTED AND PUCKERED FASTENER HOLES, AT BS 178.  ACCOMPLISHED DOUBLER REPAIR.  MAJOR REPAIR ACCOMPLISHED.
